# SDR HEEA0011159

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 2430 · DC Generating System
- Part: Dc Control Unit
- Part number: 7655009006105
- Condition: Damaged
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC CONTROL UNIT POSSIBLY DAMAGED DUE TO PIN "H" THROUGH K2 RELAY COIL RESISTANCE ONLY 3 OHMS INSTEAD OF 50 10.
